# SDR UALA2012092705455

- Difficulty date: September 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 45,792 hours, 5,567 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vibration
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HUMMING AND VIBRATION COMING FROM DOOR 3L.  INSPECTED AREA, NO OVERHEAT, OR LEAKS, HUMMING VARIES WITH APU PNEUMATICS OFF OR WHEN PACKS ARE TURNED ON.  SUSPECT AIR PRESSURE BUILDUP IN DUCTS WHEN NO DEMAND CALLED FOR.  THIS IS A KNOW CONDITION. INSPECTED PAX AND ALL IS NORMAL.
